# SDR YV3R201912100218

- Difficulty date: November 21, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Aircraft: N250TH
- Make and model: Robsin R44
- Aircraft serial: 30038
- Aircraft time: 183 hours
- Engine: Lyc O540F1A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: G7683
- Condition: Malfunctioned
- Location: Fuel
- Part time: 183 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED SENSOR ASSEMBLY P/N: G768-3 (AUXILIARY FUEL PUMP) LIGHT FLICKERS.
